# SDR 03FDEA01337

- Difficulty date: August 19, 2003
- Submitted: August 21, 2003
- Operation: Air carrier
- Aircraft: N491FE
- Make and model: Boeing 727-200
- Aircraft serial: 21529
- Aircraft time: 36,154 hours, 23,951 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE LANDING GEAR FWD RT PRESSURE ACCESS PANEL SKIN CUTOUT IS GOUGED.  REPAIRED FWD RT PRESSURE ACCESS PANEL SKIN AT NOSE LANDING GEAR.  ALL WORK DONE IAW SRM 51-40-2.
